1. M. Musso, J. Wei and S. Yan, Infinitely many positive solutions for a nonlinear field equation with super-critical growth. Proc. Lond. Math. Soc.112 (2016)1–26.
  2. Y. Deng, S. Peng and S. Yan, Critical exponents and solitary wave solutions for generalized quasilinear Schrödinger equations. J. Differential Equations 260 (2016) 1228–1262.
  3. J. C. Makinson, T. M. Schaerf, A. Rattanawannee, B. P. Oldroyd and M. Beekman, How does a swarm of the giant honeybee Apis dorsata reach consensus? A study of the individual behaviour of scout bees, Insectes Sociaux, 63 (2016) 395-406.
  4. M. J. Hansen, T. M. Schaerf, S. J. Simpson and A. J. W. Ward, Group foraging decisions in nutritionally differentiated environments, Functional Ecology, 30 (2016) 1638—1647.
  5. M. J. Hansen, T. M. Schaerf, J Krause and A. J. W. Ward, Crimson spotted rainbowfish (Melanotaenia duboulayi) change their spatial position according to nutritional requirement, PLoS One, 11 (2016) e0148334.
  6. M. Beekman, K. Preece and T. M. Schaerf, Dancing for their supper: Do honeybees adjust their recruitment dance in response to the protein content of pollen?, Insectes Sociaux, 63 (2016) 117-126.
  7. Y. Du, B. Lou and M. Zhou, Spreading and vanishing for nonlinear Stefan problems in high space dimensions, J. Elliptic and Parabolic Equations 2 (2016) 297-321.
  8. W. Lei, G. Zhang and M. Zhou, Long time behavior for solutions of the diffusive logistic equation with advection and free boundary, Calculus of Variations and PDEs 55 (2016) 1-34.
  9. X. Chen, B. Lou, M. Zhou and T. Giletti, Long time behavior of solutions of a reaction diffusion equation on unbounded intervals with Robin boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016) 67-92.
  10. A. Ottazzi and G. Schmalz, Singular multicontact structures, J. Math. Anal. Appl., 443 (2016) 1220–1231.
  11. C.-J. Joo, K.-T. Kim and G. Schmalz, On the generalization of Forelli's theorem, Math. Ann., 365 (2016) 1187–1200.
  12. V. Ejov and G. Schmalz, The zero curvature equation for rigid CR-manifolds, Complex Var. Elliptic Equ. 61 (2016) 443-447.
  13. N. Boland, T. Kalinowski and F. Rigterink, New multi-commodity flow formulations for the pooling problem, Journal of Global Optimization, 66 (2016) 669-710.
  14. T. Kalinowski, U. Leck, C. Reiher and I.T. Roberts, Minimizing the regularity of maximal regular antichains of 2- and 3-sets, Australasian Journal of Combinatorics, 64 (2016) 277-288.
  15. N. Boland, I. Dumitrescu, G. Froyland and T. Kalinowski, Minimum cardinality non-anticipativity constraint sets for multistage stochastic programming, Mathematical Programming, 157 (2016) 69-93.
  16. A. Harris and G. P. Paternain, Conformal great-circle flows on the 3-sphere, Proceedings of the American Mathematical Society 144 (2016) 1725-1734.
  17. V. I. Punegov, S. I. Kolosov and K. M. Pavlov, Bragg-Laue X-ray dynamical diffraction on perfect and deformed lateral crystalline structures, J. Appl. Cryst. 49 (2016) 1190-1202.